# SDR MALA030234

- Difficulty date: April 9, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PN330151
- Part serial: 2196
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATOR 28LN WOULD NOT TURN ON.  FOUND NO POWER TO LIGHT.  MAINTENANCE REPLACED POWER SUPPLY 20LN P/N 3301-51, SN/OFF 2196, SN/ON 1366 IAW SAAB AMM 33-50-10-4.  OPS CHECK GOOD.
